logo AFST
Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations
Johannes Sjöstrand
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, p. 277-301

In this work we extend a previous work about the Weyl asymptotics of the distribution of eigenvalues of non-self-adjoint differential operators with small multiplicative random perturbations, by treating the case of operators on compact manifolds

Dans ce travail nous étendons un travail précédent sur l’asymptotique de Weyl de la distribution des valeurs propres d’opérateurs différentiels avec des perturbations multiplicatives aléatoires petites, en traitant le cas des opérateurs sur des variétés compactes.

Received : 2008-10-15
Accepted : 2010-02-12
Published online : 2010-09-01
DOI : https://doi.org/10.5802/afst.1244
@article{AFST_2010_6_19_2_277_0,
     author = {Johannes Sj\"ostrand},
     title = {Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 19},
     number = {2},
     year = {2010},
     pages = {277-301},
     doi = {10.5802/afst.1244},
     mrnumber = {2674764},
     zbl = {1206.35267},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2010_6_19_2_277_0}
}
Sjöstrand, Johannes. Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 277-301. doi : 10.5802/afst.1244. afst.centre-mersenne.org/item/AFST_2010_6_19_2_277_0/

[1] W. Bordeaux Montrieux, Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, Thesis, CMLS, Ecole Polytechnique, 2008. http://pastel.paristech.org/5367/

[2] W. Bordeaux Montrieux, J. Sjöstrand, Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds, Ann. Fac. Sci. Toulouse, to appear. http://arxiv.org/abs/0903.2937

[3] M. Dimassi, J. Sjöstrand, Spectral asymptotics in the semi-classical limit, London Math. Soc. Lecture Notes Ser., 268, Cambridge Univ. Press, (1999). | MR 1735654 | Zbl 0926.35002

[4] I.C. Gohberg, M.G. Krein, Introduction to the theory of linear non-selfadjoint operators, Translations of mathematical monographs, Vol 18, AMS, Providence, R.I. (1969). | MR 246142 | Zbl 0181.13504

[5] A. Grigis, J. Sjöstrand, Microlocal analysis for differential operators, London Math. Soc. Lecture Notes Ser., 196, Cambridge Univ. Press, (1994). | MR 1269107 | Zbl 0804.35001

[6] M. Hager, Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints. I. Un modèle, Ann. Fac. Sci. Toulouse Math. (6)15(2)(2006), 243–280. | Numdam | MR 2244217 | Zbl 1131.34057

[7] M. Hager, Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré, 7(6)(2006), 1035–1064. | MR 2267057 | Zbl 1115.81032

[8] M. Hager, J. Sjöstrand, Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342(1)(2008), 177–243. | MR 2415321 | Zbl 1151.35063

[9] L. Hörmander, Fourier integral operators I, Acta Math., 127(1971), 79–183. | MR 388463 | Zbl 0212.46601

[10] A. Iantchenko, J. Sjöstrand, M. Zworski, Birkhoff normal forms in semi-classical inverse problems, Math. Res. Lett. 9(2-3)(2002), 337–362. | MR 1909649 | Zbl pre01804060

[11] A. Melin, J. Sjöstrand, Determinants of pseudodifferential operators and complex deformations of phase space. Methods and Applications of Analysis, 9(2)(2002), 177-238. | MR 1957486 | Zbl 1082.35176

[12] D. Robert, Autour de l’approximation semi-classique, Progress in Mathematics, 68. Birkhäuser Boston, Inc., Boston, MA, 1987. | MR 897108 | Zbl 0621.35001

[13] R.T. Seeley, Complex powers of an elliptic operator. 1967 Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) pp. 288–307 Amer. Math. Soc., Providence, R.I. | MR 237943 | Zbl 0159.15504

[14] J. Sjöstrand, Resonances for bottles and trace formulae, Math. Nachr., 221(2001), 95–149. | MR 1806367 | Zbl 0979.35109

[15] J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations, Annales Fac. Sci. Toulouse, 18(4)(2009), 739–795. | Numdam | MR 2590387 | Zbl pre05663022

[16] J. Sjöstrand, M. Zworski, Fractal upper bounds on the density of semiclassical resonances, Duke Math J, 137(3)(2007), 381-459. | MR 2309150 | Zbl pre05154881

[17] J. Sjöstrand, M. Zworski, Elementary linear algebra for advanced spectral problems, Annales Inst. Fourier, 57(7)(2007), 2095–2141. | Numdam | MR 2394537 | Zbl 1140.15009

[18] J. Wunsch, M. Zworski, The FBI transform on compact C manifolds, Trans. A.M.S., 353(3)(2001), 1151–1167. | MR 1804416 | Zbl 0974.35005